# SDR ABXA010714

- Difficulty date: January 29, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 59,900 hours, 71,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 59100817
- Condition: Cracked
- Location: Ext. Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR LOWER AFT CORNER SKIN WAS CRACKED. REPAIRED ENTRY DOOR SKIN IAW DC-9 SRM 52-05.
